Is this normal

I was diagnosed with Hasimoto's in April. My levels are not too bad I have been told, except my antibodies which are high but I feel shattered most of the time, even in the morning. I was given Levothyroxine in April, 50 mg and felt amazing, I had energy to cook after work and even go out for walks with my husband and dog! Then my dose was increased to 75 and I went gluten free at the same time. I started to lose some weight but then my tiredness returned and my t4 started to decrease. Then my gp increased Levothyroxine to 100 about 3 or 4 weeks ago. I feel really tired, I'm also noticing my jeans are getting tighter. Is this normal after feeling so great when I started thyroxine?

3 Replies

oldestnewest
  • Post your test results with the ranges and you may get some helpful comments.

  • I am currently away so no access to my paperwork. My GP has never provided ranges as they print me my results as a list. From memory my T4 was:

    14.4 before any medication

    then up to 15.5 after I started 50g levo

    then down to 14.9 when levo was increased to 75g

    Now up at 100 g

    I was curious as to whether it's normal to initially feel better then worse even when the dose is increased. I haven't heard of this before and my gp didn't really respond when I asked.

    I can have a proper look at my results when I return home if it helps.

    Many thanks

  • Not sure ,but the more knowledgeable folk on here will only be able to advise when you have the ranges as well for TSH,T4 and if you have it T3.

    You also ought to have vitamin s D3 and B12,ferritin and folate checked if not already done.Again the results and ranges are needed.

    It took me a year to begin to feel nearly normal. Sadly there are no quick fixes.

You may also like...